Superstrings and solitons

Dabholkar, Atish ; Gibbons, Gary ; Harvey, Jeffrey A. ; Ruiz Ruiz, Fernando (1990) Superstrings and solitons Nuclear Physics B, 340 (1). pp. 33-55. ISSN 0550-3213

Full text not available from this repository.

Official URL:

Related URL:


A low-energy analysis of macroscopic superstrings is presented and various analogies between these superstrings and solitons in supersymmetric theories are discussed. These include the existence of exact multi-string solutions of the low-energy supergravity super-Yang-Mills equations of motion and a Bogomol'nyi bound for the energy per unit length which is saturated by these solutions. Arguments are presented that these features will persist to all orders in α'. The connection between chiral fermion zero modes on the string and partially broken supersymmetry is also discussed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:8137
Deposited On:26 Oct 2010 05:58
Last Modified:30 May 2011 05:19

Repository Staff Only: item control page